Free Access
Volume 14, Number 4, October-December 2008
Page(s) 678 - 698
Published online 18 January 2008
  1. Y. Brenier, Polar factorization and monotone rearrangements of vector valued functions. Comm. Pure Appl. Math. 44 (1991) 375–417. [NASA ADS] [CrossRef] [EDP Sciences] [MathSciNet] [PubMed]
  2. B. Dacorogna, Direct methods in the calculus of variations, Applied Mathematical Sciences 78. Springer-Verlag, Berlin (1989).
  3. I. Ekeland, A duality theorem for some non-convex functions of matrices. Ric. Mat. 55 (2006) 1–12. [CrossRef] [MathSciNet]
  4. I. Ekeland and R. Temam, Convex Analysis and Variational Problems, in Classics in Mathematics, Society for Industrial and Applied Mathematics, Philadelphia (1999).
  5. W. Gangbo and A. Święch, Optimal maps for the multidimensional Monge-Kantorovich problem. Comm. Pure Appl. Math. 51 (1998) 23–45. [NASA ADS] [CrossRef] [EDP Sciences] [MathSciNet] [PubMed]
  6. W. Gangbo and R.J. McCann, The geometry of optimal transportation. Acta Math. 177 (1996) 113–161.
  7. S.T. Rachev and L. Rüschendorf, Mass Transportation Problems. Vol. I: Theory; Vol. II: Applications. Springer-Verlag (1998).
  8. C. Villani, Topics in optimal transportation, Graduate Studies in Mathematics 58. American Mathematical Society, Providence, RI (2003).

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.